# SDR FDEA201911032852

- Difficulty date: November 3, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 100,604 hours, 30,106 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1879421
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INTERMITTANT AIRSYSTEM ODOR INFLIGHT W/PACK 1 MELED  INOP & PACKS 2 & 3 ON. PACK   OUTLET TEMPS #2=33F,#3=133F. COCKPIT TRIM AIR VALVE=110, ODOR NOT NOTICABLE WHEN   PACK #2 TEMP IS BELOW 0F,COCKPIT TRIM AIR VALVE BELOW 70 F.   INSPECTED AIR CONDITIONING EXIT DOORS FOR OIL LEAK, NO OIL EVIDENT. CLEANED AIR   CONDITIONING PACKS AND DUCTS AND REMOVED AND REPLACED #2 AND #3 PACK WATER   SEPERATOR COALESCER BAGS. NO SMELL NOTICED WHILE RUNNING PACKS.
